# SDR SWAA2013070517950

- Difficulty date: June 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 23,311 hours, 10,778 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEE MAKER TURNED OFF & CIRCUIT BREAKERS PULLED WHEN SMELL OF BURNING RUBBER WAS NOTED.  FOUND AFT GALLEY COFFEE MAKER NR 1 TO BE SOURCE OF ELECTRICAL SMELL.  COMPLIED WITH SP2 IAW MOC & SPIB.
